Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking ativan for inner ear damage. Feeling dizziness after missed pill. What should I do?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5784 Questions
Ihave inner ear damage and thus no balance, Previously had panic attacks . Drs. put me on Ativan I get diizzy without ativan now and the med helps me greatly Can I take 3 tablets daily 1 mgm . each?
Posted Fri, 22 Feb 2013 in Medicines and Side Effects
Answered by Dr. Rahul Kumar 2 hours later
Ativan (lorazepam) ia an antianxiety medication.

This tablet should be given only for short peroid.

Its long term use leads to...

1. tolerance - that is with time you require more and more dose for getting the same effect.

2. dependance- that is without taking the tablet you do don't feel like doing anything.

In my view you are developing both these side effects. Please don't increase the dose on your own as higher dose may cause many other side effects.
XXXXXXX your treating physician and discuss about a probable change in medication is the next best option.

Feel free to ask, if you have further queries.

Wishing you a good health.

Thank you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor